# SDR 2007FA0000732

- Difficulty date: May 17, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N16EZ
- Make and model: Cessna T310R
- Aircraft serial: 310R1277
- Engine: Cont TSIO520*
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 6041H274
- Condition: Failed
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EMERGENCY LANDED WITH COMPLETE ELECTRICAL FAILURE, LG EMERGENCY EXTENDED AND LANDED SAFELY.  FOUND BATTERY RELAY FAILURE.  UNIT REMOVED 200 AMP FOUND TO BE INCORRECT (PN).  SB MEB99-4 ADDRESS THIS PROBLEM, HAD NOT BEEN COMPLIED WITH, CORRECT RELAY 100 AMP PN 0850469-1 (6041H193) INSTALLED, OPS CHECK OK.  (200 AMP RELAY HAD TO HAVE BEEN REPLACED PRIOR TO 1999 WHEN AC IPC REVERSED BATTERY AND STARTER RELAY PN COMPLIANCE WITH SB WOULD HAVE PREVENTED THIS PROBLEM.  (K)
